[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 6, Issue 3 (Vol. 6, No. 3 2020) ::
Mathematical Researches 2020, 6(3): 0-0 Back to browse issues page
لازم بودن L- ایستایی برای بهینگی در بهینه سازی غیر خطی با قید تُنُکی
Abbas Khademi Mr., Majid Soleimani-damaneh Dr. 1
1- , soleimani@khayam.ut.ac.ir
Abstract:   (1038 Views)
This article has no abstract.
Keywords: Nonlinear Programming, Sparsity constrained problems, Optimality, L-stationarity
     
Type of Study: Research Paper | Subject: alg
Received: 2018/08/16 | Accepted: 2019/05/1 | Published: 2020/11/30 | ePublished: 2020/11/30
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khademi A, Soleimani-damaneh M. لازم بودن L- ایستایی برای بهینگی در بهینه سازی غیر خطی با قید تُنُکی. Mathematical Researches. 2020; 6 (3)
URL: http://mmr.khu.ac.ir/article-1-2827-en.html


Volume 6, Issue 3 (Vol. 6, No. 3 2020) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.08 seconds with 31 queries by YEKTAWEB 4207